# SDR ABXA20130618469

- Difficulty date: June 18, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 858
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION HAS AN AREA OF CORROSION UNDER FLOOR PANEL 241J, BS 858, LBL 70 UNDER SUPPORT, ACFT WAS GROUNDED.
